MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH GLUCOSE HEXOKINASE_3 (GLUH_3); HEXOKINASE, GLUCOSE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH GLUCOSE HEXOKINASE_3 (GLUH_3); HEXOKINASE, GLUCOSE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted the siemens healthcare diagnostics regional support center (rsc) regarding erroneously elevated glucose hexokinase_3 (gluh_3) results obtained on patient samples on an atellica ch 930 analyzer.Quality control (qc) was performed and was within the acceptable range for one reagent pack.Qc was not performed for the other reagent pack, which was only calibrated.Siemens is investigating the event.
 
Event or Problem Description
The customer observed erroneously elevated glucose hexokinase_3 (gluh_3) results on patient samples that were obtained on the atellica ch 930 analyzer.The initial results were reported and questioned by the physician.The samples were reprocessed on an alternate atellica ch 930 analyzer.Data is unavailable.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated glucose hexokinase_3 results.
 
Additional Manufacturer Narrative
Additional information (12-jul-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument logs.Quality control (qc) did not recover within the customer¿s acceptable ranges.The calibration coefficient was found to be significantly lower when compared to other calibrations using the same reagent and calibrator lots.The customer resolved the issue by performing a new calibration for the same reagent lot.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00149 was filed on 08-jul-2024.

Brand Name
ATELLICA CH GLUCOSE HEXOKINASE_3 (GLUH_3)
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19696517
Report Number2432235-2024-00149
Device Sequence Number8122595
Product Code CFR
UDI-Device Identifier00630414596488
UDI-Public00630414596488
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K101854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberN/A
Device Catalogue Number11097592
Device Lot Number232047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown